# SDR REXA00003

- Difficulty date: February 17, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED INFLIGHT ON APPROACH.  DISCHARGED CARGO COMPARTMENT FIRE EXTINGUISHER.  REMOVED AND REPLACED CARGO COMPARTMENT SMOKE DETECTOR.  REMOVED AND REPLACED CARGO FIRE EXTINGUISHER BOTTLE AND CARTRIDGE.  SYSTEM CHECKS GOOD.  RETURNED TO SERVICE.  (M)
